MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS
Model Number IPN918764
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "there was a leak in the distal line: the drug (propofol) was not infused or was infused subcutaneously.It had significant consequences such as a longer hospital stay.Product went under the skin and outside the skin.The catheter was changed as soon as the problem was noted." additional information received on june 03, 2025 indicated that "the clinical consequence was a longer hospital stay and the patient's clinical condition is now stable.".
 
Event or Problem Description
It was reported that "there was a leak in the distal line: the drug (propofol) was not infused or was infused subcutaneously.It had significant consequences such as a longer hospital stay.Product went under the skin and outside the skin.The catheter was changed as soon as the problem was noted." additional information received on june 03, 2025, indicated that "the clinical consequence was a longer hospital stay and the patient's clinical condition is now stable.".
 
Additional Manufacturer Narrative
Qn #: (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, 3-lumen cvc for analysis.Signs of use were observed inside the skive holes.Visual analysis revealed two small holes along the catheter body.These holes are adjacent to each other.Microscopic examination revealed that the edges are smooth, linear and uniform, which is consistent with damage resulting from contact with a sharp object (i.E.Scalpel, scissors, sutures, etc.).The holes on the catheter body measured 29mm and 32mm from the juncture hub.The catheter body length from the juncture hub to the distal tip measured 217mm , which is within the specification limits of 207mm-227mm per the catheter body product drawing.The catheter body outer diameter measured 2.46mm , which is within the specification limits of 2.39mm-2.49mm per the catheter extrusion product drawing.A lab inventory syringe filled with water was attached to all three extension lines and flushed.When flushing the distal line, water was observed leaking from the holes on the catheter body.No leaks were observed when flushing the proximal or medial extension lines.Performed per ifu statement , "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)".A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations".The report of a leaking catheter body was confirmed through complaint investigation.Visual and functional analysis revealed leaking from two holes along the catheter body when flushing the distal extension line.Microscopic examination revealed that the edges of the holes are smooth , linear and uniform, which is consistent with damage resulting from contact with a sharp object (i.E.Scalpel, scissors, sutures, etc.).Despite the damage, the sample met all relevant dimensional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report that the damage was observed during use and the appearance of the sample received , unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22290153
Report Number3006425876-2025-00573
Device Sequence Number18222566
Product Code DQY
UDI-Device Identifier10801902105339
UDI-Public(01)10801902105339(11)240905(17)281130(10)71F24H1410(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN918764
Device Catalogue NumberCV-15703
Device Lot Number71F24H1410
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer07/23/2025
10/24/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date07/29/2025
11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.; NONE REPORTED.
Patient SexUnknown